On the regular -gon
Časopis pro pěstování mathematiky a fysiky (1904)
- Volume: 033, Issue: 5, page 543-558
- ISSN: 1802-114X
Access Full Article
topHow to cite
topStrnad, Alois. "O pravidelném sedmnáctiúhelníku." Časopis pro pěstování mathematiky a fysiky 033.5 (1904): 543-558. <http://eudml.org/doc/26669>.
@article{Strnad1904,
author = {Strnad, Alois},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {5},
pages = {543-558},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O pravidelném sedmnáctiúhelníku},
url = {http://eudml.org/doc/26669},
volume = {033},
year = {1904},
}
TY - JOUR
AU - Strnad, Alois
TI - O pravidelném sedmnáctiúhelníku
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1904
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 033
IS - 5
SP - 543
EP - 558
LA - cze
UR - http://eudml.org/doc/26669
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.